# SDR UALA2010022600710

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 54,755 hours, 19,916 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CREASED APPROX 38 INCHES FWD OF L2 DOOR AT STRINGER 21L (FRAME 64-65). REPAIRED IAW SRM AND MARKED REPAIR.
